# SDR CALA2016090600636

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N15752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 55,397 hours, 21,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: UNK
- Condition: No Test
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LATCH RELEASE MECHANISM FAILED PUSH/PULL TEST IAW W/C 29-2560-1-9800.   REMOVED AND REPLACED THE LATCH ASSMBLY.  OPS CHECKED NORMAL IAW 29-2560-1-9800.
